Some Remarks on the Category Set(l), Part II

Sergey. A. Solovyov

Matematički Vesnik (2003)

  • Volume: 55, Issue: 221, page 65-82
  • ISSN: 0025-5165

How to cite


Sergey. A. Solovyov. "Some Remarks on the Category Set(l), Part II." Matematički Vesnik 55.221 (2003): 65-82. <>.

author = {Sergey. A. Solovyov},
journal = {Matematički Vesnik},
keywords = {L-fuzzy sets; special morphism; special object},
language = {eng},
number = {221},
pages = {65-82},
publisher = {Društvo matematičara Srbije},
title = {Some Remarks on the Category Set(l), Part II},
url = {},
volume = {55},
year = {2003},

AU - Sergey. A. Solovyov
TI - Some Remarks on the Category Set(l), Part II
JO - Matematički Vesnik
PY - 2003
PB - Društvo matematičara Srbije
VL - 55
IS - 221
SP - 65
EP - 82
LA - eng
KW - L-fuzzy sets; special morphism; special object
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.